# SDR CALA9801775

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Impacted
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO C-1 DOOR SKIN.  DOUBLER WAS INSTALLED IAW SRM 52-00-3, FIGURE 4 AND ECRA 5232-01004.
